# SDR 2001UALA01444

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 66,786 hours, 38,253 cycles
- Engine: Pwa JT8D15
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER FORWARD COWLING MATING FLANGE, FOUND 3 CRACKS, ONE 8 INCHES LONG, THE OTHERS 3.5 INCHES LONG.  ALSO, THERE IS A HOLE WORN THRU COWL MATING FLANGE. REPAIRED COWL AND SPLICED IN NEW FLANGE.  MAJOR REPAIR ACCOMPLISHED.
